# SDR AALA20141221001

- Difficulty date: December 21, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN UPPER FLANGE OF STRINGER 35 RT BETWEEN FS 303 & 325.  REPAIRED STRINGER IAW SRM 53-00-03.
